# SDR CALA9701639

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533ND
- Make and model: Doug DC-10-30
- Aircraft serial: 46553
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING NR 7 SLAT DENTED .125 INCH DEEP AT XORS 827.  THE DENTED AREA WAS CUT OUT, DOUBLERS AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 57-10-00, 51-21-01, AND 51-31-00.
